Asymptotic behavior of solutions for semilinear volterra diffusion equations

Yoshio Yamada

    Research output: Contribution to journalArticle

    14 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)227-239
    Number of pages13
    JournalNonlinear Analysis
    Volume21
    Issue number3
    DOIs
    Publication statusPublished - 1993

    Keywords

    • Global attractivity
    • reaction-diffusion equations
    • time-dalay

    ASJC Scopus subject areas

    • Mathematics(all)
    • Analysis
    • Applied Mathematics

    Cite this